Title: Random response of a simple system with stochastic uncertainty and noise in parameters
Authors: Náprstek, Jiří
Fischer, Cyril
Citation: Applied and Computational Mechanics. 2021, vol. 15, no. 2, p. 185-196.
Issue Date: 2021
Publisher: University of West Bohemia
Document type: článek
URI: http://hdl.handle.net/11025/46606
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: parametrické nedokonalosti;interakce nedokonalostí se vstupními zvuky;stochastická stabilita
Keywords in different language: parametric imperfections;interaction of imperfections with input noises;stochastic stability
Abstract in different language: The paper is concerned with the analysis of the simultaneous effect of a random perturbation and white noise in the coefficient of the system on its response. The excitation of the system of the 1st order is described by the sum of a deterministic signal and additive white noise, which is partly correlated with a parametric noise. The random perturbation in the parameter is considered statistics in a set of realizations. It reveals that the probability density of these perturbations must be limited in the phase space, otherwise the system would lose the stochastic stability in probability, either immediately or after a certain time. The width of the permissible zone depends on the intensity of the parametric noise, the extent of correlation with the additive excitation noise, and the type of probability density. The general explanation is demonstrated on cases of normal, uniform, and truncated normal probability densities.
Rights: © University of West Bohemia
Appears in Collections:Volume 15, number 2 (2021)
Volume 15, number 2 (2021)

Files in This Item:
File Description SizeFormat 
575-4217-1-PB.pdfPlný text1,18 MBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/46606

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.